Translator Disclaimer
June 2015 A Study of Behavior of the Sequence of Norm of Primitives of Functions in Orlicz Spaces Depending on Their Spectrum
Ha Huy BANG, Vu Nhat HUY
Tokyo J. Math. 38(1): 283-308 (June 2015). DOI: 10.3836/tjm/1437506250

Abstract

In this paper we characterize behavior of the sequence of norm of primitives of functions in Orlicz spaces by its spectrum (the support of its Fourier transform).

Citation

Download Citation

Ha Huy BANG. Vu Nhat HUY. "A Study of Behavior of the Sequence of Norm of Primitives of Functions in Orlicz Spaces Depending on Their Spectrum." Tokyo J. Math. 38 (1) 283 - 308, June 2015. https://doi.org/10.3836/tjm/1437506250

Information

Published: June 2015
First available in Project Euclid: 21 July 2015

zbMATH: 1345.46021
MathSciNet: MR3374627
Digital Object Identifier: 10.3836/tjm/1437506250

Subjects:
Primary: 26D10
Secondary: 46E30

Rights: Copyright © 2015 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.38 • No. 1 • June 2015
Back to Top